CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On p-Λ-bounded variation

Mahdi Hormozi (Institutionen för matematiska vetenskaper, matematik) ; A. A. Ledari ; F. Prus-Wisniowski
Bulletin of the Iranian Mathematical Society (1735-8515). Vol. 37 (2011), 4, p. 35-49.
[Artikel, refereegranskad vetenskaplig]

A characteriation of continuity of the p-Lambda-variation function is given and the Helly's selection principle for Lambda BV(p) functions is established. A characterization of the inclusion of Waterman-Shiba classes into classes of functions with given integral modulus of continuity is given. A useful estimate on modulus of variation of functions of class Lambda BV(p) is found.

Nyckelord: Generalized bounded variation, Helly's theorem, modulus of variation, fourier-series, absolute convergence, bv, anturiya za, 1975, mathematical notes, v18, p695



Denna post skapades 2012-07-18. Senast ändrad 2016-11-07.
CPL Pubid: 160600

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur

Relaterade publikationer

Denna publikation ingår i:


Topics on Function Spaces and Multilinear Algebra